# SDR 9WGA2019043001

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 74,046 hours, 14,723 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Fire Detector
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CRUISE LVL 1 INTERMITTENT FIRE DETECTOR ENGINE 2 FAIL WITH ENGINE 2 FIRE WARNING. T/S PER FIM 26-11-01 PERFORMED WIRING CHECK LOOP "A" PIN J AND K FOUND SHORTED TO GROUND. CLEAN CONTAMINATION PERFORMED RTS PER AMM 26-11-02 ALL TEST PASS.
